# SDR SWAA085691

- Difficulty date: October 21, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 54,483 hours, 53,668 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND FLOORBEAM CORRODED AT BS 986, RBL 47, WL 208.  REPAIRED BEAM PER SRM.
